# SDR DALA2014121006484

- Difficulty date: December 3, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 68,214 hours, 29,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FLOOR SUPPORT BETWEEN FRAMES 68-69, Y125CM, HAS SEVERAL SPOTS OF CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-15, FIG. 101.  REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11 AND TRM 53-21-01.
